Axioms of the theory of finite sets

Petr Vopěnka

Časopis pro pěstování matematiky (1964)

  • Volume: 089, Issue: 3, page 312-317
  • ISSN: 0528-2195

How to cite


Vopěnka, Petr. "Axiome der Theorie endlicher Mengen." Časopis pro pěstování matematiky 089.3 (1964): 312-317. <>.

author = {Vopěnka, Petr},
journal = {Časopis pro pěstování matematiky},
keywords = {set theory},
language = {ger},
number = {3},
pages = {312-317},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Axiome der Theorie endlicher Mengen},
url = {},
volume = {089},
year = {1964},

AU - Vopěnka, Petr
TI - Axiome der Theorie endlicher Mengen
JO - Časopis pro pěstování matematiky
PY - 1964
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 089
IS - 3
SP - 312
EP - 317
LA - ger
KW - set theory
UR -
ER -


  1. Kurt Gödel, The Consistencу of the Continuum Hуpothesis, Princeton Univ. Press 1940 Annals of Math. Stud. No 3. (1940) MR0002514
  2. Petr Hájek, Petr Vopěnka, Über die Gültigkeit des Fundierungsaxioms in speziellen Sуstemen der Mengentheorie, Zeitschr. f. Math. Logik und Grundlagen der Math., Berlin. 9 (1963) 235 f. (1963) MR0154805

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.